# SDR A6WA201240828

- Difficulty date: August 25, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 28,315 hours, 26,221 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP ROLLER FITTING CHAFED.  PERFORMED REPAIR OF LT OTBD FLAP INBD ROLLER FITTING IAW REO 601R-57-53-943.
